Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 5-HTP lowers dopamine and norepinephrine

Posted by Scott L. Schofield on December 28, 1999, at 18:02:14

In reply to 5-HTP lowers dopamine and norepinephrine, posted by andrewb on December 21, 1999, at 14:10:51

> Would SSRI poop out also respond to augmentation with a NARI (norepinephrine reuptake inhibitor) such as reboxetine and a dopamine enhancing agent such as amisulpride or pramipexole (Mirapex).

I have heard of many cases in which the addition of bupropion (Wellbutrin) to an ongoing treatment with an SSRI (mainly Zoloft) has lead to a more robust antidepressant response. However, I donít recall specifically reading about the addition of bupropion after the SSRI has already pooped-out.

Has anyone had success with the addition of another antidepressant after the SSRI has pooped-out?


- Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott L. Schofield thread:17253
URL: http://www.dr-bob.org/babble/19991212/msgs/17633.html